# SDR CA961002011

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 95361015601
- Condition: Broken Wire
- Location: Mlg Safety
- Component: Beech
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A MISSED APPROACH THE GEAR FAILED TO RETRACT. INSPECTION REVEALED THAT A WIRE HAD BROKEN IN THE LANDING GEAR SAFETY SWITCH BUNDLE AT THE LOCATION WHERE THE BUNDLE FLEXES DURING GEAR CYCLING.
